MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HEART

Medline Industries, LP MEDLINE; DBD-HEART
Catalog Number DYNJ908779B
Medical Device Problem Codes Premature Activation (1484); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have had yet another open-heart set that contained a human hair in the pack.The tented chloral prep was in broken as well.".
 
Additional Manufacturer Narrative
The reporter stated that the customer had a heart pack with a hair and the chloraprep broken in it, and the complaint record states the issue did not occur during use and no injury occurred.Medline's investigation noted no stock check was done because the pack is in a cds carton, doing one would be destructive; no sample or photo was received, finished good production records could not be reviewed due to the absence of a lot number, and the finished good pack build and trending were reviewed.A review of the pack build noted that the sln duraprep 26ml is placed in subassembly 1 of the pack, and there was no change to the bom or placement of components identified that would have contributed to the reported broken duraprep or the hair in pack.At this time, medline was unable to confirm the hair in pack and broken duraprep, as no physical sample and no detailed photographic evidence was provided; the cause was unconfirmed/sample required to determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HEART
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50720762
Report Number1417592-2026-36374
Device Sequence Number12874317
Product Code OEZ
UDI-Device Identifier10198459115523
UDI-Public10198459115523
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ908779B
Device Lot Number25BLA157
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown